# SDR 99ZZZM575

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESS FLOORBEAMS NR 9 CRACKED AT FRAME 29.  REPAIRED PER DRAWING HC536H9211 AND FAX REF DJR/RJO207-97.  (M)
